# SDR P2EA00107

- Difficulty date: March 26, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N121NJ
- Make and model: Boeing 737-2Q8
- Aircraft serial: 21735
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXD - DURING C-CHECK, FOUND FUSELAGE SKIN AT R-1 DOOR CUTOUT CRACKED AT BS 328 STRINGER 17R, LENGTH 2 INCH, WIDTH 1.2 INCH.  REPAIRED FUSELAGE SKIN AT R-1 DOOR CUTOUT BS 328 STRINGER 17R PER BOEING SRM 53-30-3 FIG 26 WORK COMPLETED ON VAM100-0406.  (M)
